1mg, best e pharmacy in India

DOLO 120 MG SUSPENSION

generic_icon
MRP: Rs. 29.96 for 1 bottle(s) (60 ML suspension each)
1
Unfortunately, we don't have any more items in stock
Report Error

Composition for DOLO (MICRO LABS)

Paracetamol(120 mg)

food interaction for DOLO (MICRO LABS)

alcohol interaction for DOLO (MICRO LABS)

pregnancy interaction for DOLO (MICRO LABS)

lactation interaction for DOLO (MICRO LABS)

food
alcohol
pregnancy
lactation
It is better to take Dolo 120 mg suspension with food.
Dolo 120 mg suspension may cause excessive drowsiness and calmness with alcohol.
UNSAFE
Dolo 120 mg suspension may be unsafe to use during pregnancy.
Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor.
WEIGH RISKS VS. BENEFITS
Dolo 120 mg suspension is probably safe to use during breastfeeding. Please consult your doctor.
SAFE

SALT INFORMATION for DOLO (MICRO LABS)

Paracetamol(120 mg)

Uses

Dolo 120 mg suspension is used in the treatment of headache, joint pain, dental pain, nerve pain, muscular pain, menstrual pain, migraine and fever.

How it works

Dolo 120 mg suspension belongs to class of medications called analgesics (painkiller) and antipyretics (fever reducing). Dolo 120 mg suspension reduces pain by increasing the pain threshold. It reduces fever by acting on the temperature-regulating region of brain, resulting in increased blood flow across the skin, sweating and heat loss.

Common side effects

Skin redness, Allergic reaction, Shortness of breath, Running nose, Nausea, Liver injury, Abnormal blood cell count, Facial swelling, Blisters on skin

SUBSTITUTES for DOLO (MICRO LABS)

6 Substitutes
Sorted By
RelevancePrice
  • CALPOL PEAD 120 MG SUSPENSION
    (60 ML suspension in bottle)
    Glaxo SmithKline Pharmaceuticals Ltd
    Rs. 0.51/ML of suspension
    generic_icon
    Rs. 30.87
    pay 3% more per ML of suspension
  • DOLODART 120MG SUSPENSION
    (60 ML suspension in bottle)
    Juggat Pharma
    Rs. 0.55/ML of suspension
    generic_icon
    Rs. 32.90
    pay 10% more per ML of suspension
  • STARMOL 120 MG SUSPENSION
    (60 ML suspension in bottle)
    Cadila Pharmaceuticals Ltd
    Rs. 0.36/ML of suspension
    generic_icon
    Rs. 21.42
    save 29% more per ML of suspension
  • PARAFAST 120MG SUSPENSION
    (60 ML suspension in bottle)
    Cipla Ltd
    Rs. 0.40/ML of suspension
    generic_icon
    Rs. 24
    save 20% more per ML of suspension
  • PCM 120MG SUSPENSION
    (60 ML suspension in bottle)
    Intas Pharmaceuticals Ltd
    Rs. 0.37/ML of suspension
    generic_icon
    Rs. 22.05
    save 26% more per ML of suspension

Top Physicians

  • Dr. M. K. Singh
    MBBS, MD
    4.8
  • Dr. Prabhat Kumar Jha
    MBBS, MD
    4.7
  • Dr. Ashutosh Shukla
    MBBS, MD, Diploma, Fellowship
    4.6
  • Dr. Sushila Kataria
    MBBS, MD, Diploma
    4.6
  • Dr. R. S. Rawat
    MBBS, MD
    4.5

Expert advice for DOLO (MICRO LABS)

  • Do not take if you are taking any other products that contain paracetamol, or are allergic to paracetamol or any of the other ingredients.
  • Do not take paracetamol if you drink three or more alcoholic beverages every day.
  • Consult your doctor immediately if you have any skin reaction such as skin reddening, blisters, or rash.
  • Do not take paracetamol without consulting your doctor if you are pregnant or breast feeding.

Frequently asked questions for DOLO (MICRO LABS)

Paracetamol

Q.Is paracetamol safe/ banned/ available in India?
Paracetamol (also known as acetaminophen, crocin, dolo, calpol, pacimol) is an over-the-counter drug available in India. It is generally safe if used at prescribed doses for the prescribed duration as advised by your doctor

Q.Is paracetamol a painkiller/ used for cold?
Paracetamol is used to relieve mild to moderate pain associated with cold and flu, as well as fever

Q.Does paracetamol make you drowsy / sleepy?
Paracetamol does not cause drowsiness. However, paracetamol is available in combination with cough and cold medicines (eg. cetirizine, chlorpheniramine), which may cause drowsiness or sleepiness

Q.Is paracetamol an NSAID/ antibiotic?
Paracetamol is a anti-pyretic (anti-fever), anti -inflammatory drug, which belongs to the category of non-steroidal anti-inflammatory drug (NSAID). However, unlike other NSAIDS, paracetamol can relieve only mild to moderate pain. It is not an antibiotic

Q.Can I take crocin with cetirizine/ aceclofenac/ amoxicillin/ codeine/ tramadol/ warfarin/ erythromycin/ antibiotics?
Yes, paracetamol (available as crocin) can be taken with all of these drugs. Caution is advised when crocin is to be used with warfarin. However, always consult your doctor regarding combined use of crocin with any other drug

Q.Can I take crocin with ibuprofen/naproxen/other NSAID?
Paracetamol (available as crocin) is available over-the-counter in combination with ibuprofen/naproxen/other NSAID. However, always consult your doctor regarding combined use of crocin with any other drug

Q.Does paracetamol cause death?
Paracetamol on overdose can severely damage the liver and cause death. No more than 4 grams should be consumed in one day. Always consult your doctor regarding use of paracetamol

Q.Can calpol make babies/ toddlers sleep/ help in teething pain?
Calpol can relieve pain in infants and children; it does not make them sleep.

Articles


Content on this page was last updated on 29 June, 2016, by Dr. Varun Gupta (MD Pharmacology)